# SDR USAA2009032390650

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 27,487 hours, 10,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 48 - DCA-LAS - EEL - EMERGENCY LIGHT LENS AT DOOR 2R MISSING.  INSTALLED NEW LENS ON EMERGENCY LIGHTS AT DOOR 2R.  OPERATIONAL CHECK WAS GOOD.
